MAUDE Adverse Event Report: RESPIRONICS, INC. INNOSPIRE GO AU/NZ; NEBULIZER (DIRECT PATIENT INTERFACE)

RESPIRONICS, INC. INNOSPIRE GO AU/NZ; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 1135360
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of an allegation that a child user was plugging the charger into the wall outlet and the base of the innospire go became detached.No harm or injury was reported.The manufacturer has requested return of the device and all accessories that were in use at the time of the event, and the investigation is on-going.On completion of the manufacturer's investigation, a follow up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer has requested the return of the device with accessories that were in use at the time of the event.There was no patient harm or injury reported.To date, no devices have been received for investigation.If the device does return, upon completion of the manufacturere's investigation, a follow up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer received the innospire go for evaluation.Not all the parts of the portable nebulizer were received.The bottom piece that blew off and the charging cable were not shipped with the device.The device has significant contamination in the form of grime built up throughout the medicine delivery port, mouthpiece and the handset was damaged.The visual inspection of the device found soot externally and internally in the device, mostly near the charging port attributed to the thermal event.There is corrosion on the device's 2-prong charging pins for the charger which may have contributed to the thermal event.The 5v line across the dc power pins were shorted out which may be due to the defective chip on the pcb.Components of pcb near the charging port had areas of thermal damage.Part of the fuse has been damaged and a trace below it was blown off the board.It could have been a defective fuse.The battery was fully intact without damage.Per engineering "there appears to be some failure in the pins, fuse and a chip of the pcb baord.There are a few possible root causes, such a moisture in the handset chamber (although the deive did pass the leakage functional test), faulty or defective parts.It is hard to pinpoint it.However, this does appear to be a one-off situation.Further investigation will be unnecessary unless there are more failures of this type." the product investigation lab could not duplicate the innospire go issues due to the thermal event which removed components from the system pcb board, no charger coming with the device and the missing bottom piece of the device which could not be tested.We will continue to monitor allegations with this product and report as needed.The manufacturer concludes no further action is necessary at this time.

Brand Name
INNOSPIRE GO AU/NZ
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
RESPIRONICS, INC.
6501 living place
city fields way, tangmere
pittsburgh PA 15206
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
city fields way, tangmere
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
city fields way, tangmere
pittsburgh, PA 15206
2673970028
MDR Report Key12668949
Report Number9681154-2021-00018
Device Sequence Number1231268
Product Code CAF
UDI-Device Identifier00383730004389
UDI-Public00383730004389
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1135360
Device Catalogue Number1135360
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2021
Supplement Date Received by Manufacturer12/28/2021
08/08/2022
Initial Report FDA Received Date10/20/2021
Supplement Report FDA Received Date12/28/2021
08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown